Impact of an elastic sphere with an elastic half space with a constant coefficient of friction: Numerical analysis based on the method of dimensionality reduction

Авторы автор Willert E. (Сотрудник другой организации), автор Попов В. Л. (Сотрудник)
Тип Статья в журнале
Год 2016
Язык английский
Отдел Научное управление, Физико-технический факультет, Междисциплинарная лаборатория многоуровневого динамического анализа материалов и конструкций (НУ), каф. механики деформируемого твердого тела (ФТФ)
Библиографическая запись Willert E, Popov V.L. Impact of an elastic sphere with an elastic half space with a constant coefficient of friction: Numerical analysis based on the method of dimensionality reduction //ZAMM - Journal of Applied Mathematics and Mechanics. 2016. Vol. 96, № 9. P. 1089-1095.
Направление науки
УДК